nightfall ( want to consult specially with "Reva V"hello sir/mam i m 26 yr old male suffering from nightfall problem for past 8 years for atleast 7 to 8 times in a month..this problem started when i masturbated regularly for 3 days some 8 yrs ago ..since then i have stopped masturbating but nightfall started after that..i have become weak both internally and externally.....my eyes have sunken and face has developed holes on both side..... so plz suggest medicines that can permanently solve my problem .....Also don.t suggest medicines that r hot in nature as i have heated body type....
what,s ur opinion regarding these medicines below :-
1.)Dioscorea 6 -- for few weeks
2.) natrum phos 6x ---for long time
4.)silicea 12x or 30c or 6x ---to control sexual thoughts...
prince123456 on 2014-11-22
Reva has not been on the forum in a long
time. You can click on posts of Reva
and click on his name. That will show
his profile and email address.
You can then email him to ask about
♥ simone717 3 years agook i will ask....but still can any any other experienced doctor tell me if above mentioned medicines will be helpful to cure my problem permanently and plz specify the correct dosage of the medicine....thnx
prince123456 3 years agoalso want to ask if any of experienced doctor have their clinic in delhi where i can meet them personally ??
prince123456 3 years agoDear Prince,
bc you have Reva in your headline,most people won't read this post.
I would suggest you do a new thread. Title it 'weakness due to
nightfall' or something similar.
The medicines will be prescribed based on all your symptoms.
So please put answers to this form in your new thread-
More questions may be asked to choose the correct remedy for you.
♥ simone717 3 years agoSame question, Dr. Reva..
1) Dioscorea 6c;
2) Natrum Phos 6x;
3) China 30.
Suffering from nightfall. What's your comment on those remedies, Dr. Reva..??
If these really help, please tell us the dosages.
We really want to be under your care.
RajdeepOjha98 2 years agoYou can take KALI BROM 30, 4 pills every 8 hrs and come back after 7 days.
jawahar last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.